Great article, thanks for posting.
The site has some studies.
So i only get negwtive.and cognitive symptoms after getting put on antipsychotics, while others get negative symptoms before getting put on meds. Its interesting.
But for me negative symptoms are caused by the meds, ao curing thwt would have to be result of different medications.
Hi @Treter, I also get negatives from meds. When I came off the meds once, I was going out walking over an hour a day and generally active and lost several sizes of weight. When I am on meds it’s hard to do anything.
Not suprising since you over activity in biploar mania, shame anticonvulsants don’t work. This builds evidence for the MoA of l-theanine
Negatives were reported well before antipsychotics became available. Simple science suggests that with better targetting of the postiives then it’s probably more common to have problems with the negatives and it will remain that way till better targetted drugs which is basically what we know.
It’s not causal. Negatives and postive symptoms were well described before medications.